# SDR FDEA201007282693

- Difficulty date: July 28, 2010
- Submitted: July 29, 2010
- Operation: Air carrier
- Aircraft: N417FE
- Make and model: Airbus A310-222
- Aircraft serial: 333
- Aircraft time: 45,038 hours, 22,746 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Fairing
- Part number: A5537015900400
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD RUDDER FAIRING IS CRACKED REMOVED FAIRING REF A310-200 SRM 51-40-20.  REPAIRED FWD RUDDER FAIRING REF EA 6-5350-136682.  REMOVED AND REINSTALLED FWD RUDDER FAIRING IAW SRM 51-40-20.  REMOVED AND REPALCED DAMAGED RIB IAW SRM 51-40-20.
